Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 4, Issue 2, Pages 411-412
http://dx.doi.org/10.1155/S0161171281000276

A simple characterization of the trace-class of operators

Department of Mathematics, Catholic University of America, Washington, D.C., USA

Received 2 October 1980

Copyright © 1981 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The trace-class (τc) of operators on a Hilbert space is characterized in terms of existence of certain centralizers.